GA 1/2004
Artur Sergyeyev, Why nonlocal recursion operators produce local symmetries: new results and applications
Published in: J. Phys. A 38 (2005), 3397–3407.

GA 2/2004
Artur Sergyeyev, A strange recursion operator demystified
Published in: J. Phys. A 38 (2005), L257–L262.
Abstract   Full-text in PDF

GA 3/2004
Valery A. Yumaguzhin, Finite type integrable geometric structures
Published in: Fundam. Prikl. Mat. 10 (2004) 255–269

GA 4/2004
Jan Kotůlek, Scalar quantum mechanics in (counter)examples
Abstract   Full-text in PDF

GA 5/2004
Alľběta Haková, Butcher series for evolutions on Clifford algebras
Published in: Internat. J. of Mathematics and Analysis 3(2006), 39–49.
Abstract   Full-text in PDF

GA 6/2004
Michal Marvan, Alexandre M. Vinogradov and Valery A. Yumaguzhin, Scalar differential invariants of Monge—Ampère equations
Published in: Russian Acad. Sci. Dokl. Math. 405 (2005), No. 3

The title and content of the preprint may have been modified in the final publication.